MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICKMAN S/L CATHETERS; CHRONIC CATHETER

BARD ACCESS SYSTEMS HICKMAN S/L CATHETERS; CHRONIC CATHETER
Model Number 0600040
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This event summarizes one malfunction.The information reviewed indicated that model 0600040 chronic catheter allegedly experienced a split and leaked.This report was received from one source.The patient's age, weight, and gender were not provided.There was no reported patient injury.
 
Additional Manufacturer Narrative
The lot number for the malfunction was not provided; therefore a lot history will not be performed.The device was returned and fluid leak was confirmed.The definitive root cause could not be determined based upon available information.The device was labeled for single use.
 
Event or Problem Description

Brand Name
HICKMAN S/L CATHETERS
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9199607
Report Number3006260740-2019-03053
Device Sequence Number3031049
Product Code LJS
UDI-Device Identifier00801741036309
UDI-Public(01)00801741036309
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600040
Device Catalogue Number0600040
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date01/06/2020
Patient Sequence Number1